CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
Classification of nonnegative solutions to a bi-harmonic equation with Hartree type nonlinearity 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2019, 卷号: 149, 期号: 4, 页码: 979-994
Authors:  Cao, Daomin;  Dai, Wei
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
bi-harmonic  nonnegative solutions  Liouville type theorems  radial symmetry  Hartree type nonlinearity  methods of moving planes  
Morse index and symmetry breaking for an elliptic equation with negative exponent in expanding annuli 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2017, 卷号: 147, 期号: 6, 页码: 1215-1232
Authors:  Guo, Zongming;  Mei, Linfeng;  Zhang, Zhitao
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
expanding annuli  bifurcation  symmetry breaking  negative exponent  Morse index  
The moment exponential stability criterion of nonlinear hybrid stochastic differential equations and its discrete approximations 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2016, 卷号: 146, 期号: 6, 页码: 1303-1328
Authors:  Zong, Xiaofeng;  Wu, Fuke;  Huang, Chengming
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
hybrid SDEs  moment exponential stability  Markov chain  Euler-Maruyama approximation  backward Euler-Maruyama approximation  split-step backward Euler-Maruyama approximation  
Supports of weight modules over Witt algebras 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2011, 卷号: 141, 页码: 155-170
Authors:  Mazorchuk, Volodymyr;  Zhao, Kaiming
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Periodic solutions for equations with distributed delays 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2006, 卷号: 136, 页码: 1317-1325
Authors:  Lin, Guojian;  Yuan, Rong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Existence and decay rates of smooth solutions for a non-uniformly parabolic equation 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2002, 卷号: 132, 页码: 1477-1491
Authors:  Wang, JH;  Zhang, H
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
On the second-order asymptotic equation of a variational wave equation 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2002, 卷号: 132, 页码: 483-509
Authors:  Zhang, P;  Zheng, YX
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Asymptotic behaviour of solutions of the hydrodynamic model of semiconductors 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2002, 卷号: 132, 页码: 359-378
Authors:  Li, HL;  Markowich, P;  Mei, M
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Computation of critical groups in elliptic boundary-value problems where the asymptotic limits may not exist 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2001, 卷号: 131, 页码: 721-732
Authors:  Li, SJ;  Perera, K;  Su, JB
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
On the decay properties of solutions to the non-stationary Navier-Stokes equations in R-3 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2001, 卷号: 131, 页码: 597-619
Authors:  He, C;  Xin, ZP
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30